MathSciNet Relay Station
MathSciNet bibliographic data
MR62867 42.4X
Kac, M. Toeplitz matrices, translation kernels and a related problem in probability theory. Duke Math. J. 21, (1954). 501–509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement